Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 649350, 9 pages
http://dx.doi.org/10.1155/2014/649350
Research Article

Exponential Synchronization of Two Nonlinearly Coupled Complex Networks with Time-Varying Delayed Dynamical Nodes

School of Economics and International Trade, Zhejiang University of Finance and Economics, Hangzhou, Zhejiang 310018, China

Received 25 March 2014; Revised 29 April 2014; Accepted 4 May 2014; Published 14 May 2014

Academic Editor: Xiao He

Copyright © 2014 Wei Shao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Shao, “Exponential Synchronization of Two Nonlinearly Coupled Complex Networks with Time-Varying Delayed Dynamical Nodes,” Abstract and Applied Analysis, vol. 2014, Article ID 649350, 9 pages, 2014. https://doi.org/10.1155/2014/649350.